# SDR F3LA2023100100008

- Difficulty date: January 5, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N371FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10089
- Aircraft time: 7,904 hours, 3,564 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: A/C Pack
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REF LP247487 ITEM #2 - ODOR EVENT THROUGHOUT CABIN AND COCKPIT OILY, ACRID MUSTY SMELL. BURNING EYES / TINGLING, HEADACHE, LIGHT HEADED. ODOR EVENT CHECK LIST ENDED WITH PACK 2 OFF AS ODOR STRONGEST IN AFT CABIN.**CORRECTIVE ACTION: REFERENCE LP247489, RAN APU AFTER SERVICING OIL TO PROPER LEVEL TO SEARCH FOR LEAKS INSPECTED THE LCV OF APU, NO OIL WITHIN LCV. OPENED PANELS AND INSPECTED PACKS FOR SIGNS OF ENG OIL, NONE FOUND EXTERNALLY. ENGINE IDLE RUN PERFORMED TO REPLICATE LEAK ON AIR DUCT TO STARTER, COULD NOT DUPLICATE. INSPECTED PYLON FOR LEAKS, NONE FOUND. ENG 1 TR'S WERE OPENED TO FIND POSSIBLE OIL LEAKAGE, NONE FOUND. AFTER ENG IDLE WAS PERFORMED FOR ENG 1&2, OIL LEVELS REMAINED THE SAME RESULTING IN NO LOSS OF OIL FROM THE RUN. PACKS 1&2 WERE CYCLED FROM COLD TO HOT WHICH RESULTED IN THE ODOR DISAPPEARANCE, OPS CHECK GOOD. LP247490 ITEM #2 - REF LP247487 ITEM #2 REMOVED RECIRCULATION AIR FILTER DUE TO ODOR SMELL. REMOVED AND REPLACED RECIRCULATION AIR FILTER IAW AMM 21-21-41-000-001-A, NO FURTHER DEFECT NOTED AT THIS TIME. LP247487 ITEM #3 - PERFORM ENGINE IDLE RUN TO ISOLATE CAUSE OF CABIN ODOR, SMOKE, FUME. PER TSM 05-50-00-810-831-A ISOLATED CABIN ODOR TO BE WITHIN THE PACKS SO WE PERFORMED ENGINE 1&2 IDLE RUN WITH BLEED AIR, BOTH ENG AND APU BLEED, PACKS 1&2 ON AND OFF WITH HOT AND COLD AIR. ENG IDLE RUN PERFORMED IAW AMM 71-00-00-860-827-A//END//
